# SDR UALA2012030101274

- Difficulty date: March 1, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 59,025 hours, 21,857 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Button
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 8ABC O2 MASK COMPARTMENT TEST BUTTON MISSING.   REPLACED TEST BUTTON AT SEAT 8ABC.  INSTALLED MASK REF AMM.  COMPLETED INSTALLATION REF COMPLETED OPERATIONAL REF AMM 35-23-00 ALL INDICATIONS NORMAL.
